# SDR ASAA2018071325475

- Difficulty date: July 13, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,352 hours, 13,295 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: P665A000101
- Part serial: AAA299P665
- Condition: Failed
- Location: Lt Spoiler
- Part time: 42,162 hours, 12,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AFTER T/O WE FELT A STRONG VIBRATION AND YAW ON CLIMBOUT BETWEEN 500 TO 1000 AGL WITH GEAR AND FLAPS RETRACTED WE CLIMBED TO 5000 FT AND INFORMED ATC ROLL TO THE LEFT WE ASKED THE "C" F/A TO LOOK AT THE WINGS FROM ROWS 16 AND 17 SHE REPORTED A SPOILER PANEL WAS IN THE VERTICAL (UP) POSITION ON THE LEFT WING. WE RETURNED TO LAX AND LANDED ON RWY 25R AT FLAPS 30, AUTOBRAKES 2. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 23 MINUTES - FOUND NR 5 SPOILER REMAINING FULLY EXTENDED REGARDLESS OF HANDLE POSITION. REPLACED NR 5 SPOILER ACTUATOR AND SOLENOID VALVE REF AMM 27-61-51. LEAK CK AND INSTALL OPS GOOD.
